MAUDE Adverse Event Report: Stryker Instruments-a division of Stryker Corp SurgiCount+ Gauze, 4x4 16 Ply, RFID, Double XRAY; Electronic Surgical Sponge-Counter

Stryker Instruments-a division of Stryker Corp SurgiCount+ Gauze, 4x4 16 Ply, RFID, Double XRAY; Electronic Surgical Sponge-Counter
Catalog Number 0632-244-160
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/02/2026
Type of Reportable Event Serious Injury
Event or Problem Description
I was reported that during a robotic abdominal procedure, a 4 x 4 ray-tec sponge visibly frayed and the radiopaque marker began to separate from the sponge.Upon removal, multiple fragments of frayed sponge material were found to have detached and remained within the patient¿s abdomen.The procedure was converted to an open abdominal approach due to unrelated intraoperative complications, which allowed the surgical team to irrigate and inspect the abdominal cavity and remove all visible fragments before closure.

Brand Name
SurgiCount+ Gauze, 4x4 16 Ply, RFID, Double XRAY
Common Device Name
Electronic Surgical Sponge-Counter
Manufacturer (Section D)
Stryker Instruments-a division of Stryker Corp
1941 stryker way
portage MI 49002
Manufacturer (Section G)
Stryker Instruments-Kalamazoo
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
+1(269)323-7700
MDR Report Key50070606
Report Number3015967359-2026-00451
Device Sequence Number10287583
Product Code GDY
UDI-Device Identifier07613327512649
UDI-Public(01)07613327512649
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
Exempt
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 07/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue Number0632-244-160
Device Lot NumberUnknown
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/02/2026
Initial Report FDA Received Date07/29/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown